# SDR SWAA2013052316387

- Difficulty date: May 3, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 33,212 hours, 22,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STA 974, BETWEEN LONG 30L TO LONG 29L.  REPAIRED FRAME IAW SRM.
